Nephrotic Syndrome Due to Sunitinib: A Rare Complication of Treatment of Renal Cell Carcinoma.
Аннотация
This case report details a 62-year-old male with a history of right renal cell carcinoma (RCC) who developed sunitinib-induced nephrotic syndrome during treatment. The patient had a complex medical history, including a right nephrectomy in 2009, brain metastasis excisions in 2011 and 2012, and prolonged sunitinib therapy. Hypothyroidism, hypertension, and various surgeries further complicated his clinical picture. In April 2022, the patient presented with bilateral pedal edema, acute kidney injury superimposed on chronic kidney disease, and proteinuria. Upon examination, the decision was made to discontinue sunitinib, leading to the resolution of nephrotic syndrome. Adjustments in thyroxine dosage were made, and pharmacological interventions were employed to manage proteinuria and renal dysfunction. A multidisciplinary approach involving oncologists, nephrologists, and endocrinologists was essential in achieving a favorable outcome. The case highlights the intricate balance required in managing patients undergoing targeted cancer therapies, emphasizing the importance of vigilant monitoring, prompt intervention, and a collaborative approach for optimal patient care.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.